# SDR 07FDEA01823

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER SURFACE CLOSE OUT PANEL IS BULGED AT SEVERAL LOCATIONS BETWEEN NR 2 AND NR 5 SPOILER AREA.  REMOVED CORROSION IAW DC/MD10 SRM 51-21-01 VOLII AND FEDEX EA 8-5710-109151 WINGS, RT WING SPAR CORROSION BETWEEN STA XORS 480-733-REPAIR, ALODINED AND PRIMED IAW DC/MD10 SRM 51-21-01 VOLII.
